Welcome to the site.
You are experiencing a side effect which is detailed below.
"Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, depression, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself."
Read more at: https://www.drugs.com/sfx/neurontin-side-effects.html
Contact your Dr., and inform him / her.
All the best,
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Need some questions answered regarding Ampheta s/combo. How do you know when too much mg is for you?
Posted 2 Jun 2011 • 1 answer
Posted 30 Dec 2011 • 7 answers
Posted 27 Nov 2015 • 2 answers
Posted 31 May 2016 • 1 answer
Posted 15 Jun 2016 • 1 answer